Lemsip Max Cold & Flu Honey & Ginger Hot Drink - 10 Sachets

Based on 1 reviews
£5.49
In stock
£5.49
Olivia Appleton - Medical Content Writer
Olivia Appleton
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
20/09/2021
i
How we ensure accuracy in our content

What is Lemsip Max Cold and Flu Honey and Ginger Sachets?

Lemsip Max Cold and Flu Honey and Ginger Sachets provide warming comfort and relief from symptoms of cold and flu. The sachets are mixed with hot water to create a soothing hot drink that can help to treat congestion, headaches and sore throats. Lemsip contains paracetamol which is an effective painkiller and phenylephrine to relieve discomfort and congestion. The drink has a delicious honey and ginger flavour and is more pleasant to administer than traditional tablets. If you’re looking for effective relief from symptoms of cold and flu, try Lemsip Max Cold and Flu Sachets.


What is the difference between a cold and the flu?

Both the common cold and the flu are caused by contagious viruses that can be easily picked up when out and about. Symptoms of the cold and the flu can be similar, but the flu tends to be more severe and can make you feel more unwell in comparison with a cold. The main differences between a cold and the flu include:

  • Flu symptoms appear quickly where as cold symptoms are more gradual
  • The common cold tends to affect your nose and throat where as the flu can also cause headaches, fever and body aches
  • The flu can make you feel completely exhausted whereas a cold is ususally not severe enough to prevent you carrying on as normal


How can Lemsip Max help to relieve symptoms of cold and flu?

Lemsip Max Sachets contain two active ingredients:

  • Paracetamol - painkiller
  • Phenylephrine - decongestant


The active ingredients work together to help relieve discomfort such as headaches, body aches, fever and sore throats whilst helping to reduce congestion which can ease symptoms such as a blocked nose. The powder sachets turn into a warm, soothing drink when mixed with hot water to provide comfort, as well as relief. 


How to take this product

This product should be administered as a hot drink. Dissolve one sachet into a mug of hot but not boiling water. Stir until fully dissolved. You may sweeten to taste with sugar, honey or your usual sweetener. Ensure you are drinking plenty of fluids when suffering with a cold or the flu. 

Dosage

Adults, the elderly and children aged 16 and over: one sachet every 4 - 6 hours as required. Do NOT take more than 4 sachets in 24 hours. 


Do NOT give this product to children under the age of 16. If your symptoms do not improve after  days or worsen, seek advice from your doctor or a Chemist4U pharmacist. Seek immediate advice from your doctor if you take more of this product than you should speak to your doctor immediately, even if you feel well, as too much paracetamol can cause delayed, serious liver damage. 


When NOT to take Lemsip Sachets

Do NOT take this medicine if you are allergic to any of the ingredients or if you:

  • Are under the age of 16
  • Have a serious heart condition
  • Are taking or have taken within the last 14 days a medicine called a monoamine oxidase inhibitor (MAOI), usually used to treat depression.
  • Are taking other sympathomimetic decongestants
  • Have an enlarged prostates


Speak to your doctor BEFORE taking this medicine if:

  • You have Raynaud’s syndrome or diabetes mellitus
  • You have a problem with your liver or kidneys
  • You have non-cirrhotic liver disease
  • You have closed angle glaucoma
  • You have phenylketonuria 
  • You are pregnant or breast-feeding

Can Lemsip be taken with other medicines?

Do NOT take with other paracetamol-containing products. Speak to your doctor if you are:

  • Taking beta-blockers
  • Taking tricyclic anti-depressants
  • Taking any other medicines as they may affect the way paracetamol works


Can this product cause side effects?

Like all medicines, this medicine can cause side effects, although not everybody will experience them. If you experience any form of allergic reaction, vomiting, nausea, abdominal discomfort, difficulty passing urine or any other unpleasant side effects, discontinue use and seek advice from your doctor or a Chemist4U pharmacist. 

Important Information

his product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about an addiction to 'over the counter' medication we urge you to visit the below links for professional help and advice:

Active Ingredients

  • Paracetamol
  • Phenylephrine

Ingredients

  • The active substances per sachet are: paracetamol 1000mg and phenylephrine hydrochloride 12,2mg.

    The other ingredients are: ascorbic acid, caster sugar, pulverised sucrose, citric acid anhydrous, sodium citrate, honey and ginger flavour, aspartame (E051), saccharin sodium, natural carotene, curcumin and caramel (E150).

Brand Information
Brand Name
Product Data
Days Supply
2
Quantity
10 Sachets

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)123£2.95
Royal Mail Tracked 24011£4.95

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here

Lemsip Max Cold & Flu Honey & Ginger Hot Drink - 10 Sachets Reviews

talat mehmood,
By
It was very good work 100%

Advice & Guides

10 ways to avoid catching the office cold
fliparrow

10 ways to avoid catching the office cold

You can’t get sick. You tell yourself this every year as you’re stocking up on vitamin C and hand sanitiser gel, you absolutely cannot get sick. And yet you do.

That's why we’ve asked our very own registered pharmacist, Shamir Patel, for some tips and tricks that will help you to make it through the winter months without catching the office cold.

Read More
Do I have hay fever or a cold?
fliparrow

Do I have hay fever or a cold?

It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.

But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?

There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.

Read More
What are the best cold and flu medicines for me?
fliparrow

What are the best cold and flu medicines for me?

When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. These include a blocked or a runny nose, a sore throat, sneezing, a headache, a raised temperature, or a cough. The good news is, there is a wide range of treatments out there that will help provide relief for these symptoms and help you get over the cold or flu.

Read More